# SDR CA001211013

- Difficulty date: November 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,778 hours, 6,784 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FIRST OFFICER TRIM SWITCH WORKS OK IN TRIM DOWN BUT INTERMITTENT IN TRIM UP. WILL WORK WITH EXTREME FORCE APPLIED. MAINTENANCE DISPATCHED FROM ATL. FOUND BROKEN WIRE ON BACK OF TRIM SWITCH. WIRE REPAIRED, AIRCRAFT RETURNED TO SERVICE.
